# SDR DHL2008F00009

- Difficulty date: June 16, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 660 S27r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULGE AT BS 660 AND STRINGER 27R EXTERIOR SKIN.  REMOVED FASTENERS AND SHEAR TIE, TEE AT BS 660 AND STRINGER 27R IAW B727 SRM 51-30-2.  FOUND SHEAR TIE OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  INSTALLED NEW PART WITH P/N 6943683-5 AND PO 8180177 IAW B727 SRM 51-30-2.  (A)
